# SDR CA120813031

- Difficulty date: August 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 440
- Engine: Allsn 501D13
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 3300588
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) WITH ENGINES RUNNING ON GRID IN HIGH PILOT DOWN SHIFTED TO LOW.  NR 1 ENGINE EXPERIENCED A LEAN FUEL BLOW OUT.  THIS OCCURED TWICE.  FCU REPLACED FUNCTION CHECKED.  PROBLEM GONE.
